# SDR 2023FA0000848

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: General aviation
- Engine: Cfmint LEAP1B21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE ESN  602337 HAS BEEN BENCH TESTED ON NOVEMBER 30TH, 2023 WITH A DEP (DATA ENTRY PLUG) IN WRONG CONFIGURATION. IDENTIFIED CAUSE IS AN INCORRECT INSTRUCTION EMANATING FROM ST-QUENTIN EN-YVELINE SHOP TO VILLAROCHE BENCH TEST. SINCE 2018 A SUSPECTED ENGINES POPULATION WAS TESTED WITH DEP POTENTIALLY IN WRONG CONFIGURATION.  INVESTIGATIONS ARE ON-GOING TO CONFIRM THE POPULATION, AND SAFRAN AE SHOP IS CURRENTLY DISCUSSING WITH CFM (ENGINE OEM) FOR POTENTIAL ACTION(S) REQUIREMENT ON FIELD.  A NON CONFORMITY WAS CONFIRMED ON THE ENGINE ESN 602337. THIS ENGINE HAS BEEN RE-TESTED WITH THE CORRECT DEP CONFIGURATION AND COULD BE DELIVERED WITHOUT ANY FURTHER ACTION REQUIREMENT.  NON CONFORMITIES ARE CURRENTLY SUSPECTED FOR 98 ENGINES HANDELED BY ST QUENTIN AND TESTED BY VILLAROCHE SINCE 2018. POPULATION REMAINS TO BE CONFIRMED.
